# SDR SWIA95633

- Difficulty date: October 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2699Y
- Make and model: Swrngn SA227AC
- Aircraft serial: AC666
- Engine: Garrtt TPE33111U
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pos Switch
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR LIGHT WOULD NOT COME ON, CYCLED GEAR 3 TIMES THEN NOSE LIGHT CAME ON.  REMOVED AND REPLACED RT DOWN POSITION SWITCH, CYCLED GEAR SEVERAL TIMES AND OPS CKS GOOD.
